On the convergence of modified $\it S$-iteration process for generalized asymptotically quasi-nonexpansive mappings in CAT(0) spaces

Gurucharan Singh Saluja


In this paper, we give the sufficient condition of modified
$S$-iteration process to converge to fixed point for generalized
asymptotically quasi-nonexpansive mappings in the framework of CAT(0) space. Also we establish some strong convergence theorems of the said iteration process and mapping under semi-compactness and condition (A) which are weaker than completely continuous condition. Our results extend and improve many known results from the existing literature.

Full Text:



R.P. Agarwal, D. O'Regan, D.R. Sahu, Iterative

construction of fixed points of nearly asymptotically nonexpansive

mappings, J. Nonlinear Convex Anal. textbf{8(1)} (2007), 61-79.

M.R. Bridson and A. Haefliger, Metric spaces

of non-positive curvature, Vol. textbf{319} of Grundlehren der

Mathematischen Wissenschaften, Springer, Berlin, Germany, 1999.

K.S. Brown, Buildings, Springer, New York,

NY, USA, 1989.

R. Bruck, T. Kuczumow and S. Reich,

Convergence of iterates of asymptotically nonexpansive mappings in

Banach spaces with the uniform Opial property, Collo. Math.

textbf{65(2)} (1993), 169-179.

F. Bruhat and J. Tits, "Groups reductifs sur

un corps local", Institut des Hautes Etudes Scientifiques.

Publications Mathematiques, Vol. textbf{41}, 5-251, 1972.

S. Dhompongsa and B. Panyanak, On

$triangle$-convergence theorem in CAT(0) spaces, Comput. Math.

Appl. textbf{56}, no.10, pp. 2572-2579, 2008.

J.B. Diaz, F.T. Metcalf, On the structure of the

set of subsequential limit points of successive approximations,

Bull. Amer. Math. Soc. textbf{73} (1967), 516-519.

H. Fukhar-ud-din, S.H. Khan, Convergence of

iterates with errors of asymptotically quasi-nonexpansive and

applications, J. Math. Anal. Appl. textbf{328} (2007), 821-829.

K. Goebel and W.A. Kirk, A fixed point

theorem for asymptotically nonexpansive mappings, Proc. Amer.

Math. Soc. textbf{35} (1972), 171-174.

K. Goebel and S. Reich, Uniform convexity,

hyperbolic geometry, and nonexpansive mappings, Vol. textbf{83}

of Monograph and Textbooks in Pure and Applied Mathematics, Marcel

Dekker Inc., New York, NY, USA, 1984.

S. Imnang and S. Suantai, Common fixed points

of multi-step Noor iterations with errors for a finite family of

generalized asymptotically quasi-nonexpansive mappings, Abstr.

Appl. Anal. Vol. 2009, Article ID 728510, 14 pages, 2009.

M.A. Khamsi and W.A. Kirk, An introduction to

metric spaces and fixed point theory, Pure Appl. Math,

Wiley-Interscience, New York, NY, USA, 2001.

S.H. Khan and M. Abbas, Strong and

$triangle$-convergence of some iterative schemes in CAT(0)

spaces, Comput. Math. Appl. Vol. textbf{61}, no.1, 109-116, 2011.

A.R. Khan, M.A. Khamsi and H. Fukhar-ud-din,

Strong convergence of a general iteration scheme in CAT(0) spaces,

Nonlinear Anal.: Theory, Method and Applications, Vol.

textbf{74}, (2011), no.3, 783-791.

W.A. Kirk, Fixed point theory in CAT(0) spaces

and $mathbb{R}$-trees, Fixed Point and Applications, Vol. 2004,

no.4, 309-316, 2004.

W.A. Kirk, Fixed point theorems for

non-lipschitzian mappings of asymptotically nonexpansive type,

Israel J. Math. textbf{17} (1974), 339-346.

W.A. Kirk, Geodesic geometry and fixed point

theory, in Seminar of Mathematical Analysis (Malaga/Seville,

/2003), Vol. textbf{64} of Coleccion Abierta, 195-225,

University of Seville Secretary of Publications, Seville, Spain,

W.A. Kirk, Geodesic geometry and fixed point

theory II, in International Conference on Fixed point Theory and

Applications, 113-142, Yokohama Publishers, Yokohama, Japan, 2004.

Q.H. Liu, Iterative sequences for

asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl.

(2001), 1-7.

Q.H. Liu, Iterative sequences for

asymptotically quasi-nonexpansive mappings with error member, J.

Math. Anal. Appl. 259(2001), 18-24.

Y. Niwongsa and B. Panyanak, Noor iterations

for asymptotically nonexpansive mappings in CAT(0) spaces, Int. J.

Math. Anal. Vol. textbf{4}, no.13, 2010, 645-656.

D.R. Sahu, J.S. Jung, Fixed point

iteration processes for non-Lipschitzian mappings of

asymptotically quasi-nonexpansive type, Int. J. Math. Math. Sci.

(2003), 2075-2081.

A. Sahin, M. Basarir, On the strong convergrnce of

a modified S-iteration process for asymptotically

quasi-nonexpansive mapping in CAT(0) space, Fixed Point Theory and

Applications 2013, textbf{2013:12}.

G.S. Saluja, Strong convergence theorem for

two asymptotically quasi-nonexpansive mappings with errors in

Banach space, Tamkang J. Math. textbf{38(1)} (2007), 85-92.

J. Schu, Weak and strong convergence to fixed

points of asymptotically nonexpansive mappings, Bull. Austral.

Math. Soc. textbf{43(1)} (1991), 153-159.

H.F. Senter, W.G. Dotson, Approximating fixed

points of nonexpansive mappings, Proc. Amer. Math. Soc.

textbf{44} (1974), 375-380.

N. Shahzad, A. Udomene, Approximating

common fixed points of two asymptotically quasi-nonexpansive

mappings in Banach spaces, Fixed Point Theory and Applications,

Vol. 2006, Article ID 18909, Pages 1-10.

N. Shahzad, Fixed point results for multimaps

in CAT(0) spaces, Topology and its Applications, Vol.

textbf{156}, no.5, 997-1001, 2009.

K.K. Tan and H.K. Xu, Approximating fixed points of

nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. textbf{178} (1993), 301-308.

K.K. Tan and H.K. Xu, Fixed point iteration processes for

asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 122(1994), 733-739.


  • There are currently no refbacks.